# SDR FDKA200711328

- Difficulty date: November 9, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 8,840 hours, 8,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6064 BHM (0407 PHX LCL) - MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  MX LUBRICATED DOOR LATCH ASSY.  OPS CHECK GOOD.
